# SDR DALA2014071804159

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 57,848 hours, 42,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO GOUGES ON RT WING INBD FLAP LOWER SKIN.  REPAIRED GOUGES IAW SRM 57-01, FIG 1 AND 57-03D, FIG 8.
